# SDR ASAA2023101345666

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 53,384 hours, 15,620 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 12958D
- Condition: Faulty
- Location: Window Heat
- Part time: 48,656 hours, 14,561 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO TOP OF DESCENT FROM CRUISE FLIGHT, RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. RAN QRH SELECTED WINDOW OVERHEAT TO OFF, AND SELECTED BACK TO ON AFTER 5 MINTUES AND OVERHEAT LIGHT ILLUMINATED AGAIN. SWITCH TURNED OFF FOR REMAINDER OF FLIGHT. GROUNDED - YES. C393 C/B ON P6-11 FOUND OUT, RESET PER AMM 20-60-01 & WDM 30-41-12. RESISTANCE CKS SENSORS & HEAT FILM WITH IN LIMITS REF AMM 30-41-21. DUE TO NATURE OF WRITE-UP & RECENT HISTORY, REMOVED & REPLACED M320 WINDOW HEAT CONTROL UNIT RIGHT SIDE REF AMM 30-41-11. 2 C/B OPEN & CLOSED, OPS CKS PASS.
